# SDR JIKA2020092801

- Difficulty date: September 28, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N7203C
- Make and model: Beech 1900C
- Aircraft serial: UB28
- Aircraft time: 35,719 hours, 55,127 cycles
- Engine: Pwa PT6A65B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8061328B
- Part serial: 11296C
- Condition: Broken
- Location: Engine
- Part time: 2,686 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WHILE IN ROUTE TO KPDX, THE FLIGHT CREW REPORTED LEFT ENGINE TORQUE AND N1 INDICATIONS DROPPED.  CHECKLIST ITEMS WERE FOLLOWED AND THE LEFT ENGINE WAS SHUT DOWN.  THE CREW DECLARED AN EMERGENCY AND THE AIRCRAFT DIVERTED TO KDLS AND LANDED WITHOUT INCIDENT.  PDX MAINTENANCE TRAVELED TO KDLS.  REMOVED AND REPLACED LT ENGINE FCU WITH SERVICEABLE UNIT, PER P&W PT6A-65 EMM 73-20-00 PARA 5A&B.  OPERATIONAL AND LEAK CHECK NORMAL.
